Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#184177] of Jian-Guo Liu

Papers Published

  1. Y.-L. Huang, J.-G. Liu and W.-C. Wang, An FFT based fast Poisson solver on spherical shells, Commun. Comput. Phy., vol. 9 (2011), pp. 649-667
    (last updated on 2013/12/22)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320